Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 189, NWS Dodge City, KS

June 5, 20085 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 5, 2008, 2:03 PM CDT for 5 counties in Kansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2008, 2:03 PM CDT (19:03 UTC)
Expired
Jun 5, 2008, 2:45 PM CDT
In force
42 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Edwards County, KS, Kiowa County, KS, Pawnee County, KS, Pratt County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 91 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 2:15 PM CDTHAIL 0.881 Nw Macksville, KS
Jun 5, 2:55 PM CDTTSTM WND DMG14 N St. John, KS2 POWER POLES WERE BLOWN DOWN AND NUMEROUS SMALL BRANCHES BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 11:47 AM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1268 J/kg
Mixed-layer CIN
-318 J/kg
Mixed-layer LCL
1569 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
402 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 051905
SVRDDC
KSC047-097-145-151-185-051945-
/O.NEW.KDDC.SV.W.0189.080605T1903Z-080605T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
203 PM CDT THU JUN 5 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.
  NORTHEASTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHEASTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS.
  WESTERN PRATT COUNTY IN SOUTH CENTRAL KANSAS.
  STAFFORD COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 245 PM CDT

* AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 4
  MILES NORTHWEST OF HOPEWELL...MOVING NORTHEAST AT 37 MPH.

A LINE OF THUNDERSTORMS FROM EAST OF GREENSBURG TO NEAR SEWARD WILL 
PRODUCE LARGE HAIL AND DAMAGING WINDS AT VARIOUS PLACES ALONG THE 
LINE.  

* LOCATIONS IMPACTED INCLUDE...
  HOPEWELL...
  MACKSVILLE...
  DILLWYN...
  ST. JOHN...
  RADIUM...
  SEWARD...
  HUDSON...
  RURAL RESIDENCES OF EASTERN EDWARDS...NORTHEASTERN KIOWA...
  SOUTHEASTERN PAWNEE...STAFFORD AND WESTERN PRATT COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS WARNING EXTENDS THE PREVIOUS WARNINGS ISSUED FOR THE COUNTIES 
LISTED ABOVE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL KANSAS.

LAT...LON 3826 9907 3824 9849 3747 9885 3752 9932
TIME...MOT...LOC 1903Z 217DEG 32KT 3787 9901

$$

RITTERLING
1 follow-up statement
000 
WWUS53 KDDC 051928
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
228 PM CDT THU JUN 5 2008

KSC047-097-145-151-185-051945-
/O.CON.KDDC.SV.W.0189.000000T0000Z-080605T1945Z/
PAWNEE KS-STAFFORD KS-EDWARDS KS-PRATT KS-KIOWA KS-
228 PM CDT THU JUN 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN KIOWA...WESTERN PRATT...EASTERN EDWARDS...STAFFORD
AND SOUTHEASTERN PAWNEE COUNTIES...

AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 5 MILES NORTH OF DILLWYN...MOVING NORTHEAST AT 43 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL KANSAS.

LAT...LON 3826 9907 3824 9849 3747 9885 3752 9932
TIME...MOT...LOC 1928Z 217DEG 38KT 3805 9886

$$

RITTERLING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:50 AM CDT, 11 hours 13 minutes earlier.

Area forecast discussion, Jun 5, 2:50 AM CDT, 11 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
250 AM CDT THU JUN 5 2008

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST FOCUS WILL BE ON CHANCES FOR THUNDERSTORMS THIS
AFTERNOON AND EVENING.

WV IMAGERY AND 00Z UPPER AIR ANALYSIS INDICATES A STRONG UPPER LEVEL
TROUGH OF LOW PRESSURE PUSHING EAST ACROSS UTAH WITH A SOUTHWESTERLY
FLOW ALOFT IN PLACE ACROSS WESTERN KANSAS. A +100KT UPPER LEVEL JET
IS DIVING SOUTHEAST INTO THE TROUGH AND EXITING TO THE NORTHEAST
ACROSS EASTERN COLORADO. AT THE SURFACE, A LOW PRESSURE CENTER IS
SET UP IN SOUTHEASTERN COLORADO WITH A WARM FRONT STRETCHING FROM
THE LOW NORTHEAST INTO EASTERN NEBRASKA. A DRYLINE IS LOCATED IN THE
CENTRAL PORTION OF THE CWA.

SHORT RANGE MODELS ARE IN GENERAL AGREEMENT INDICATING THE UPPER
LEVEL TROUGH OF LOW PRESSURE IN THE FOUR CORNERS REGION LIFTING
NORTHEAST ACROSS EASTERN COLORADO TODAY AND INTO WESTERN NEBRASKA BY
THIS EVENING. AS THIS SYSTEM MOVES THROUGH, IT WILL PROVIDE THE
POSSIBILITY FOR THUNDERSTORMS...SOME POSSIBLY SEVERE...ACROSS SOUTH
CENTRAL AND PORTIONS OF SOUTHWEST KANSAS THIS AFTERNOON AND EVENING.
THE DEEP SURFACE LOW IN SOUTHEAST COLORADO WILL SLOWLY LIFT
NORTHEAST ACROSS WESTERN KANSAS TODAY AND NOSE ITS WAY INTO
SOUTHERN NEBRASKA BY THIS EVENING. THE DRYLINE CURRENTLY IN
SOUTHWEST KANSAS WILL SLOWLY PUSH EAST ACROSS THE FORECAST AREA
THROUGHOUT THE DAY WHILE RICH GULF MOISTURE...WITH DEWPOINTS AT H85
WELL INTO THE TEENS(C)...CONTINUES TO STREAM NORTH INTO CENTRAL
AND EASTERN KANSAS. THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT
WILL BE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF THE DRYLINE AS
IT MARCHES EASTWARD. THE ONLY QUESTION WILL BE THE TIMING OF
CONVECTIVE INITIATION IN ACCORDANCE WITH THE LOCATION OF THE
DRYLINE AND THE STRENGTH OF THE CAP. THE GFS, NAM, AND UKMET ALL
POINT TO A STRONG (+100KT) UPPER LEVEL JET STREAKING NORTHEAST
FROM THE TEXAS PANHANDLE INTO CENTRAL KANSAS BY MID AFTERNOON. NAM
AND GFS MODELS SOUNDINGS INDICATE STRONG VERTICAL WIND AND SPEED
SHEAR PROFILES SO THE POSSIBILITY FOR ISOLATED TORNADOES
ASSOCIATED WITH ANY THUNDERSTORM DEVELOPMENT IS NOT OUT OF THE
QUESTION...AGAIN, MAINLY IN THE EASTERN PORTION OF THE CWA ALONG
AND AHEAD OF THE DRYLINE. PLAN TO BUMP UP POPS A BIT ALONG OUR
EASTERN FRINGE WHICH WILL ALSO FALL IN LINE WITH NEIGHBORING
OFFICES. THE UPPER LEVEL SYSTEM WILL GIVE WAY TO A MORE WESTERLY
FLOW FRIDAY ALLOWING FOR MORE TRANQUIL CONDITIONS.

A WIND ADVISORY WILL ALSO BE NEEDED TODAY FOR EASTERN PORTIONS OF THE
CWA AS A RESULT OF THE STRONG SURFACE LOW IN EXTREME WESTERN
KANSAS. BOTH THE GFS AND THE NAM INDICATE A STRONG LOW LEVEL FLOW
AT H85 WITH WIND SPEEDS OF 40 TO 50KT NOSING THEIR WAY INTO SOUTH
CENTRAL AND EASTERN PORTIONS OF SOUTHWEST KANSAS BY THIS AFTERNOON.
MIXING DOWN OF THESE WINDS TODAY WILL LEAD TO WIND ADVISORY
CRITERIA WITH SPEEDS OF 25 TO 35 MPH AND GUSTS IN EXCESS OF 45
MPH...MAINLY IN THE EASTERN TWO THIRDS OF THE CWA.

AS FOR TEMPERATURES, EXPECT ANOTHER WARM DAY TODAY UNDER THE
INFLUENCE OF A STRONG LOW LEVEL SOUTHERLY FLOW ACROSS MUCH OF
WESTERN KANSAS. TEMPERATURES AT H85 WILL RANGE FROM THE MID 20S(C)
EAST TO NEAR 20C IN THE WEST BEFORE A COLD FRONT BEGINS TO PUSH
THROUGH THE FORECAST AREA LATER THIS AFTERNOON AND EVENING. AS A
RESULT, WARMEST TEMPERATURES WILL BE IN OUR EAST WITH SURFACE
HIGHS REACHING UP INTO THE 90S(F). A SURFACE LOW WILL REDEVELOP IN
EASTERN COLORADO BY FRIDAY ALLOWING FOR A LOW LEVEL SOUTHERLY FLOW
TO QUICKLY RETURN TO WESTERN KANSAS. TEMPERATURES AT H85 WILL
RANGE FROM THE MID 20S(C) NORTHEAST TO THE UPPER 20S(C) IN THE
EXTREME SOUTHWEST PORTION OF THE CWA. PLAN ONLY SLIGHT ADJUSTMENTS
TO TEMPERATURES.

DAYS 3-7...

STORMY PATTERN TO CONTINUE ACROSS THE HIGH PLAINS THROUGH EARLY
WEEK.

MODELS AGREE WITH RIDGE OF HIGH PRESSURE SITUATED OVER THE
SOUTHEASTERN CONUS WITH POSITIVELY TILTED TROUGH MOVING INTO THE
PACIFIC NORTHWEST TO START THIS PERIOD. AT THE SURFACE, AN AREA OF
LOW PRESSURE WILL DEEPEN OVER SOUTHEAST COLORADO BY SATURDAY
EVENING. MOISTURE WILL BE ON THE RETURN ACROSS EASTERN KS. GIVEN
QUESTIONS WITH HOW QUICKLY AND FAR WEST THE MOISTURE WILL MAKE IT BY
EVENING, WILL LEAVE STORM CHANCES OUT FOR NOW. BY SUNDAY, FRONT WILL
BE ACROSS THE FA AS LOW PRESSURE OVER SOUTHEASTERN CO INTENSIFIES
ONCE AGAIN. PLENTY OF MOISTURE WILL BE IN PLACE ACROSS MUCH OF THE
FA. AS S/WV TROUGHS MOVE THROUGH THE SOUTHWEST FLOW ACROSS WESTERN
KS, THUNDERSTORMS WILL BE POSSIBLE. ON MONDAY, DIFFERENCES EXIST IN
FRONTAL PLACEMENT ACROSS THE FA. GFS PLACES FRONT FAR ENOUGH NORTH
OF FA THAT BULK OF THUNDERSTORM ACTIVITY WOULD BE NORTH INTO NE.
ECMWF HAS FRONT FURTHER SOUTH WITH THE ACTIVE WEATHER ACROSS
SOUTHERN KS. WITH MOISTURE IN PLACE AND UPPER SYSTEM IN PLACE, WILL
KEEP MENTION OF POPS IN FORECAST TO ACCOUNT FOR UNCERTAINTY.

TEMPERATURES WILL CONTINUE TO BE NEAR TO ABOVE NORMAL THROUGH THE
START OF THE PERIOD. H85 TEMPERATURES IN THE 30C RANGE WEST AND MID
20C EAST WILL HOLD STEADY UNTIL EARLY NEXT WEEK. ONCE UPPER TROUGH
AND ASSOCIATED COLD FRONT SLIDE ACROSS THE AREA, TEMPERATURES WILL
DIP INTO THE TEENS AND 20S AT H85, BUT ONLY BRIEFLY. SOUTHERLY FLOW
WILL QUICKLY TAKE HOLD BY MID NEXT WEEK ALLOWING TEMPERATURES TO
REBOUND BACK INTO THE 20C TO 30C RANGE.

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED OVER THE TAF PERIOD. THERE IS CONCERN
WITH THE WINDS. GUSTY WINDS TO 45KTS WILL BE POSSIBLE DURING THE
DAY. AS WINDS SHIFT, GUSTY CONDITIONS WILL CONTINUE THROUGH THE
EARLY OVERNIGHT HOURS. AT HAYS, THERE IS A POTENTIAL FOR
THUNDERSTORMS THIS AFTERNOON AND EVENING. UNCERTAINTY IS FAIRLY HIGH
REGARDING HOW FAR AND FAST THE DRYLINE WILL MOVE EAST. PRESENT
INDICATIONS ARE THAT DRYLINE WILL BE EAST OF HAYS BY EARLY
AFTERNOON. HAVE LEFT OUT THUNDERSTORM MENTION AT THE SITE FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  90  59  86  64 /  30  30   0   0
GCK  85  52  87  59 /  20  20   0   0
EHA  82  52  88  60 /  20  20   0   0
LBL  87  57  88  62 /  20  20   0   0
HYS  88  57  85  63 /  30  30   0   0
P28  95  60  88  69 /  50  60  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM CDT THIS EVENING
FOR KSZ030-031-045-046-064>066-076>081-086>090.

&&

FN32/30/30
Hazardous weather outlook, Jun 5, 4:02 AM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
402 AM CDT THU JUN 5 2008

KSZ030-031-043>046-061>066-074>081-084>090-061000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
402 AM CDT THU JUN 5 2008 /302 AM MDT THU JUN 5 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A CHANCE FOR THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING. SOME OF THESE STORMS MAY BE SEVERE. EXPECT ANY
THUNDERSTORM DEVELOPMENT TO BE MAINLY ALONG AND EAST OF A LINE
FROM WAKEENEY TO DODGE CITY. THE MAIN THREAT FROM THESE STORMS
WILL BE LARGE HAIL AND STRONG WINDS. HOWEVER...A FEW ISOLATED
TORNADOES CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING...AGAIN MAINLY ALONG AND EAST OF A LINE FROM WAKEENEY TO
DODGE CITY.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, Jun 5, 12:37 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1237 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             11 E KINSLEY            37.92N 99.21W
06/05/2008  E1.00 INCH       EDWARDS            KS   TRAINED SPOTTER

1220 PM     NON-TSTM WND GST 11 E KINSLEY            37.92N 99.21W
06/05/2008  E70 MPH          EDWARDS            KS   TRAINED SPOTTER

&&

SREITER
Local storm report, Jun 5, 12:55 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1255 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             3 S THE SAUNDERS ELEVAT 37.42N 102.02W
06/05/2008  E1.00 INCH       STANTON            KS   PUBLIC

&&

01
Special weather statement, Jun 5, 1:00 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
100 PM CDT THU JUN 5 2008

KSZ062-074-075-084-085-051845-
GRANT-KEARNY-MORTON-STANTON-STEVENS-
100 PM CDT THU JUN 5 2008

...SIGNIFICANT WEATHER ADVISORY FOR GRANT...KEARNY...MORTON...STANTON
AND STEVENS COUNTIES...

AT 1258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF RICHFIELD...MOVING NORTHEAST AT
45 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3794 10140 3767 10108 3703 10159 3735 10175
TIME...MOT...LOC 1800Z 214DEG 38KT 3733 10161

01
Local storm report, Jun 5, 1:05 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
105 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             17 SW JOHNSON CITY      37.40N 101.97W
06/05/2008  E1.00 INCH       STANTON            KS   PUBLIC

&&

BURKE
Local storm report, Jun 5, 1:20 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
120 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             15 ESE KINSLEY          37.84N 99.16W
06/05/2008  E0.88 INCH       EDWARDS            KS   PUBLIC

&&

SREITER
Local storm report, Jun 5, 1:37 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
137 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND GST     5 N BELPRE              38.02N 99.10W
06/05/2008  E60.00 MPH       PAWNEE             KS   PUBLIC

&&

SREITER

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 1:00 AM CDTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Ford and 12 more8 hr
Jun 5, 8:48 AM CDTHigh Wind WarningDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 15 more12 hr
Jun 5, 11:56 AM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt35 min
Jun 5, 12:33 PM CDTSpecial Weather StatementDDCEdwards, Pawnee, Stafford42 min
Jun 5, 12:37 PM CDTSevere Thunderstorm WarningDDCHamilton, Morton, Stanton38 min
Jun 5, 12:38 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Rush, Stafford37 min
Jun 5, 12:52 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt, Stafford38 min
Jun 5, 1:00 PM CDTSpecial Weather StatementDDCGrant45 min
Jun 5, 1:10 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton50 min
Jun 5, 1:15 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt45 min
Jun 5, 1:27 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford33 min
Jun 5, 1:37 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Pratt, Stafford23 min
Jun 5, 1:52 PM CDTTornado WarningDDCHamilton23 min
Jun 5, 1:58 PM CDTTornado WarningDDCPawnee, Stafford32 min
Jun 5, 2:00 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott45 min
Jun 5, 2:25 PM CDTTornado WarningDDCStafford20 min
Jun 5, 2:43 PM CDTSevere Thunderstorm WarningDDCLane, Scott32 min
Jun 5, 2:45 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Pratt, Stafford45 min
Jun 5, 2:48 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford28 min
Jun 5, 3:21 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt39 min
Jun 5, 3:23 PM CDTTornado WarningDDCTrego37 min
Jun 5, 3:24 PM CDTTornado WarningDDCBarber, Pratt15 min
Jun 5, 4:31 PM CDTSpecial Weather StatementDDCPratt44 min
Jun 5, 6:59 PM CDTSpecial Weather StatementDDCFinney, Scott46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.